Hands Are Always Shaking And Excessive Sweating In Patients With Hyperthyroidism?
Hello Doctor, please provide a solution regarding this condition.
Hello, thanks for the question.
Hyperthyroidism is a condition in which the thyroid gland produces excessive thyroid hormone. This thyroid hormone functions in the process of metabolism, so that when the thyroid hormone increases, the metabolic activity of the body also increases, which is characterized by a fast or irregular heartbeat (chest feels palpitating), rapid weight loss, lots of sweating, anxiety, hyperactivity, anxiety , emotional instability, insomnia or difficulty sleeping at night, decreased libido, muscle weakness, diarrhea, fertility disorders, menstrual cycle disorders, and others. Weakness in the legs and difficulty sleeping at night as patients experience are symptoms due to increased thyroid hormone. Thyroid hormone will cause a decrease in muscle mass and disruption of the sleep cycle. We recommend that you consume drugs that are given by doctors regularly as recommended, but if the complaints have not improved or worsened you should consult back to the internist, the doctor will re-evaluate and provide additional medicines if needed. Generally, symptoms will still arise until the level of thyroid in the body returns to normal, and to normalize this takes several days to several weeks. It is better to follow the doctor's recommended diet, consume lots of calcium / vitamin D food / drink, maintain ideal body weight, do light physical activity or adjusted to the ability to prevent decrease in muscle mass, avoid consuming coffee, tea, or other caffeinated foods / drinks , avoid sleeping during the day, avoid doing activities on the bed before going to sleep, such as playing mobile phones, reading books, etc., taking a warm bath before going to sleep, and avoid drinking too much at night.
Thus, hopefully it helps.